Alert archive / Nebraska / Wind Advisories in 2007
Wind Advisory 19, NWS Omaha, NE
NWS Omaha, NE issued this wind advisory at Nov 13, 2007, 3:53 PM CST for 30 counties in Nebraska; 8 counties in Iowa. It took effect at Nov 14, 2007, 3:25 AM CST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2007, 3:53 PM CST (21:53 UTC)
- In effect from
- Nov 14, 2007, 3:25 AM CST
- Expired
- Nov 14, 2007, 5:49 PM CST
- In force
- 14 hr
- Issued by
- NWS Omaha, NE
All 38 counties
Fremont County, IA, Harrison County, IA, Mills County, IA, Monona County, IA, Montgomery County, IA, Page County, IA, Pottawattamie County, IA, Shelby County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Knox County, NE, Lancaster County, NE, Madison County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Pierce County, NE, Platte County, NE, Richardson County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE
The radar
The Omaha radar (KOAX), 16 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.9 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1886 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- -223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KOAX 132153 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 353 PM CST TUE NOV 13 2007 ...STRONG NORTHWEST WINDS AROUND 30 MPH WITH GUSTS TO 40 MPH EXPECTED WEDNESDAY... IAZ043-NEZ011-012-015>018-030>034-140600- /O.NEW.KOAX.WI.Y.0019.071114T1600Z-071115T0000Z/ MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT- INCLUDING THE CITIES OF...ONAWA...BLOOMFIELD...HARTINGTON... PENDER...NELIGH...PIERCE...WAYNE...ALBION...NORFOLK...STANTON... WEST POINT...TEKAMAH 353 PM CST TUE NOV 13 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST WEDNESDAY. A COLD FRONT WILL MOVE THROUGH THE REGION EARLY THIS EVENING WITH HIGH PRESSURE BUILDING INTO THE AREA WEDNESDAY. WINDS COULD APPROACH 30 MPH THIS EVENING ACROSS EXTREME NORTHEAST NEBRASKA WITH A FEW GUSTS TO 40 MPH POSSIBLE BEFORE SUNSET. WINDS ARE EXPECTED TO DIMINISH OVERNIGHT...BUT INCREASE AGAIN ON WEDNESDAY BEHIND THE COLD FRONT. WIND SPEEDS SHOULD APPROACH 30 MPH OR HIGHER BY LATE WEDNESDAY MORNING AND LAST THROUGH THE AFTERNOON. WIND GUSTS AGAIN COULD RANGE AROUND 40 TO 45 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ DEWALD
8 follow-up statements
000 WWUS73 KOAX 140441 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1041 PM CST TUE NOV 13 2007 ...STRONG NORTHWEST WINDS AROUND 30 MPH WITH GUSTS TO 40 MPH EXPECTED WEDNESDAY... IAZ043-NEZ011-012-015>018-030>034-141245- /O.CON.KOAX.WI.Y.0019.071114T1600Z-071115T0000Z/ MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT- INCLUDING THE CITIES OF...ONAWA...BLOOMFIELD...HARTINGTON... PENDER...NELIGH...PIERCE...WAYNE...ALBION...NORFOLK...STANTON... WEST POINT...TEKAMAH 1041 PM CST TUE NOV 13 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM LATE IN THE MORNING UNTIL EARLY IN THE EVENING ON WEDNESDAY. A COLD FRONT ACROSS THE AREA TONIGHT. HIGH PRESSURE IS MOVING INTO THE REGION. WINDS WILL INCREASE DURING THE DAY ON WEDNESDAY. WIND SPEEDS ARE EXPECTED TO APPROACH 30 MPH OR HIGHER BY LATE WEDNESDAY MORNING AND LAST THROUGH THE AFTERNOON. WIND GUSTS MAY REACH 40 TO 45 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ SMITH
000 WWUS73 KOAX 140527 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1127 PM CST TUE NOV 13 2007 ...STRONG NORTHWEST WINDS AROUND 30 MPH WITH GUSTS TO 40 MPH EXPECTED WEDNESDAY... IAZ043-NEZ011-012-015>018-030>034-141330- /O.CON.KOAX.WI.Y.0019.071114T1600Z-071115T0000Z/ MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT- INCLUDING THE CITIES OF...ONAWA...BLOOMFIELD...HARTINGTON... PENDER...NELIGH...PIERCE...WAYNE...ALBION...NORFOLK...STANTON... WEST POINT...TEKAMAH 1127 PM CST TUE NOV 13 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CST WEDNESDAY. A COLD FRONT MOVED ACROSS THE AREA TONIGHT. HIGH PRESSURE IS MOVING INTO THE REGION. WINDS WILL INCREASE DURING THE DAY ON WEDNESDAY. WIND SPEEDS ARE EXPECTED TO APPROACH 30 MPH OR HIGHER BY LATE WEDNESDAY MORNING AND LAST THROUGH THE AFTERNOON. WIND GUSTS MAY REACH 40 TO 45 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ SMITH
000 WWUS73 KOAX 140925 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 325 AM CST WED NOV 14 2007 ...STRONG NORTHWEST WINDS AROUND 30 MPH WITH GUSTS TO 45 MPH EXPECTED TODAY... IAZ055-056-069-079-NEZ042>045-050>053-065>067-078-141730- /O.EXA.KOAX.WI.Y.0019.071114T1600Z-071115T0000Z/ HARRISON-SHELBY-POTTAWATTAMIE-MILLS-PLATTE-COLFAX-DODGE- WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS- SALINE- INCLUDING THE CITIES OF...MISSOURI VALLEY...HARLAN... COUNCIL BLUFFS...GLENWOOD...COLUMBUS...SCHUYLER...FREMONT... BLAIR...DAVID CITY...WAHOO...OMAHA...BELLEVUE...SEWARD... LINCOLN...PLATTSMOUTH...CRETE 325 AM CST WED NOV 14 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. NORTHWEST WINDS WILL INCREASE ACROSS THE AREA TODAY WITH WINDS REACHING 25 TO 35 MPH BY THIS AFTERNOON. WIND GUSTS TO AROUND 45 MPH ARE POSSIBLE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ IAZ043-NEZ011-012-015>018-030>034-141730- /O.CON.KOAX.WI.Y.0019.071114T1600Z-071115T0000Z/ MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT- INCLUDING THE CITIES OF...ONAWA...BLOOMFIELD...HARTINGTON... PENDER...NELIGH...PIERCE...WAYNE...ALBION...NORFOLK...STANTON... WEST POINT...TEKAMAH 325 AM CST WED NOV 14 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. NORTHWEST WINDS WILL INCREASE ACROSS THE AREA TODAY WITH WINDS REACH 25 TO 35 MPH BY LATE THIS MORNING AND CONTINUING INTO THE AFTERNOON. WIND GUSTS TO AROUND 45 MPH ARE POSSIBLE THIS AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ FOBERT
000 WWUS73 KOAX 141659 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1059 AM CST WED NOV 14 2007 ...STRONG NORTHWEST WINDS AROUND 30 MPH WITH GUSTS TO 45 MPH EXPECTED TODAY... IAZ043-055-056-069-079-NEZ011-012-015>018-030>034-042>045-050>053- 065>067-078-150000- /O.CON.KOAX.WI.Y.0019.000000T0000Z-071115T0000Z/ MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-KNOX-CEDAR-THURSTON- ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE- COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD- LANCASTER-CASS-SALINE- INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN... COUNCIL BLUFFS...GLENWOOD...BLOOMFIELD...HARTINGTON...PENDER... NELIGH...PIERCE...WAYNE...ALBION...NORFOLK...STANTON... WEST POINT...TEKAMAH...COLUMBUS...SCHUYLER...FREMONT...BLAIR... DAVID CITY...WAHOO...OMAHA...BELLEVUE...SEWARD...LINCOLN... PLATTSMOUTH...CRETE 1059 AM CST WED NOV 14 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. NORTHWEST WINDS WILL INCREASE ACROSS THE AREA TODAY WITH WINDS REACHING 25 TO 35 MPH. WIND GUSTS TO AROUND 45 MPH ARE POSSIBLE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. $$
000 WWUS73 KOAX 141752 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1152 AM CST WED NOV 14 2007 ...STRONG NORTHWEST WINDS AROUND 30 MPH WITH GUSTS TO 45 MPH EXPECTED TODAY... IAZ080-090-091-NEZ068-088>093-150000- /O.EXA.KOAX.WI.Y.0019.000000T0000Z-071115T0000Z/ MONTGOMERY-FREMONT-PAGE-OTOE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE- RICHARDSON- INCLUDING THE CITIES OF...RED OAK...SIDNEY...CLARINDA... NEBRASKA CITY...FAIRBURY...BEATRICE...TECUMSEH...AUBURN... PAWNEE CITY...FALLS CITY 1152 AM CST WED NOV 14 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. NORTHWEST WINDS WILL INCREASE ACROSS THE AREA TODAY WITH WINDS REACHING 25 TO 35 MPH. WIND GUSTS TO AROUND 45 MPH ARE POSSIBLE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ IAZ043-055-056-069-079-NEZ011-012-015>018-030>034-042>045-050>053- 065>067-078-150000- /O.CON.KOAX.WI.Y.0019.000000T0000Z-071115T0000Z/ MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-KNOX-CEDAR-THURSTON- ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE- COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD- LANCASTER-CASS-SALINE- INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN... COUNCIL BLUFFS...GLENWOOD...BLOOMFIELD...HARTINGTON...PENDER... NELIGH...PIERCE...WAYNE...ALBION...NORFOLK...STANTON... WEST POINT...TEKAMAH...COLUMBUS...SCHUYLER...FREMONT...BLAIR... DAVID CITY...WAHOO...OMAHA...BELLEVUE...SEWARD...LINCOLN... PLATTSMOUTH...CRETE 1152 AM CST WED NOV 14 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. NORTHWEST WINDS WILL INCREASE ACROSS THE AREA TODAY WITH WINDS REACHING 25 TO 35 MPH. WIND GUSTS TO AROUND 45 MPH ARE POSSIBLE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. $$
000 WWUS73 KOAX 142123 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 323 PM CST WED NOV 14 2007 ...STRONG NORTHWEST WINDS AROUND 30 MPH WITH GUSTS TO 45 MPH EXPECTED THROUGH 6 PM... IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-150000- /O.CON.KOAX.WI.Y.0019.000000T0000Z-071115T0000Z/ MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN... COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA... BLOOMFIELD...HARTINGTON...PENDER...NELIGH...PIERCE...WAYNE... ALBION...NORFOLK...STANTON...WEST POINT...TEKAMAH...COLUMBUS... SCHUYLER...FREMONT...BLAIR...DAVID CITY...WAHOO...OMAHA... BELLEVUE...SEWARD...LINCOLN...PLATTSMOUTH...NEBRASKA CITY... CRETE...FAIRBURY...BEATRICE...TECUMSEH...AUBURN...PAWNEE CITY... FALLS CITY 323 PM CST WED NOV 14 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. NORTHWEST WINDS WILL CONTINUE ACROSS EASTERN NEBRASKA AND SOUTHWEST WITH WINDS FROM 25 TO 35 MPH AND WIND GUSTS TO AROUND 45 MPH. THE WINDS SHOULD REMAIN STRONG EARLY THIS EVENING...HOWEVER DROP TO 10 TO 20 MPH BY LATE EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ ZAPOTOCNY
000 WWUS73 KOAX 142130 AAA NPWOAX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 330 PM CST WED NOV 14 2007 ...STRONG NORTHWEST WINDS AROUND 30 MPH WITH GUSTS TO 45 MPH EXPECTED THROUGH 6 PM... IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-150000- /O.CON.KOAX.WI.Y.0019.000000T0000Z-071115T0000Z/ MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN... COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA... BLOOMFIELD...HARTINGTON...PENDER...NELIGH...PIERCE...WAYNE... ALBION...NORFOLK...STANTON...WEST POINT...TEKAMAH...COLUMBUS... SCHUYLER...FREMONT...BLAIR...DAVID CITY...WAHOO...OMAHA... BELLEVUE...SEWARD...LINCOLN...PLATTSMOUTH...NEBRASKA CITY... CRETE...FAIRBURY...BEATRICE...TECUMSEH...AUBURN...PAWNEE CITY... FALLS CITY 330 PM CST WED NOV 14 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. NORTHWEST WINDS WILL CONTINUE ACROSS EASTERN NEBRASKA AND SOUTHWEST IOWA WITH WINDS FROM 25 TO 35 MPH AND WIND GUSTS TO AROUND 45 MPH. THE WINDS SHOULD REMAIN STRONG EARLY THIS EVENING... HOWEVER DROP TO 10 TO 20 MPH BY LATE EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ ZAPOTOCNY
000 WWUS73 KOAX 142347 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 547 PM CST WED NOV 14 2007 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-150100- /O.CAN.KOAX.WI.Y.0019.000000T0000Z-071115T0000Z/ MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN... COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA... BLOOMFIELD...HARTINGTON...PENDER...NELIGH...PIERCE...WAYNE... ALBION...NORFOLK...STANTON...WEST POINT...TEKAMAH...COLUMBUS... SCHUYLER...FREMONT...BLAIR...DAVID CITY...WAHOO...OMAHA... BELLEVUE...SEWARD...LINCOLN...PLATTSMOUTH...NEBRASKA CITY... CRETE...FAIRBURY...BEATRICE...TECUMSEH...AUBURN...PAWNEE CITY... FALLS CITY 547 PM CST WED NOV 14 2007 ...WIND ADVISORY IS CANCELLED... NORTHWEST WINDS HAVE DECREASED TO 15 TO 25 MPH AND WILL CONTINUE TO SUBSIDED THIS EVENING. THEREFORE HE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS CANCELLED THE WIND ADVISORY. $$ DEE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Nov 13, 3:10 PM CST, 43 minutes earlier.
Area forecast discussion, Nov 13, 3:10 PM CST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
310 PM CST TUE NOV 13 2007
.SHORT TERM...TONIGHT THROUGH FRIDAY. MAIN SHORT TERM FORECAST
CONCERNS WILL BE AN ADVANCING COLD FRONT MOVING THROUGH THE REGION
TONIGHT...AND RESULTANT EFFECT ON TEMPS OVER THE NEXT COUPLE OF
DAYS. COLD FRONT AT 20Z WAS MOVING INTO SOUTHEAST SD AND NORTH
CENTRAL NEBRASKA. WE SHOULD SEE A STRONG SURGE OF WINDS AS THE
FRONT MOVES IN...COULD BE JUST SHY OF ADVISORY CRITERIA FOR A TIME
LATE THIS AFTERNOON ACROSS EXTREME NORTHEAST NEBRASKA BEFORE THE
SUN SETS JUST AFTER 5 PM. WINDS SHOULD ACTUALLY DIMINISH LATER
THIS EVENING AND OVERNIGHT TO 10 TO 15 KNTS. ELEVATED WINDS AND
BAND OF MID CLOUDS WILL LIKELY KEEP TEMPS FROM DROPPING OFF AND
GENERALLY WENT ON THE WARMER SIDE OF GUIDANCE FOR LOWS TONIGHT.
LOW LEVEL MOISTURE DOES NOT SEEM DEEP ENOUGH TO ALLOW ANY PRECIP
TO DEVELOP.
A SECOND SURGE OF WINDS ARE EXPECTED TOMORROW BEHIND THE FRONT AS STRONG
CAA CONTINUES. 15Z SREF NOW INDICATING ABOUT A 25% CHANCE OF WINDS EXCEEDING
25 KTS ACROSS NORTHEAST NEBRASKA...AND BUFKIT MOMENTUM TRANSFER FROM
BOTH THE GFS AND NAM SUGGEST SUSTAINED WINDS COULD EXCEED 26KTS BY
LATE MONDAY MORNING THROUGH THE AFTERNOON. THUS FELT CONFIDENT ENOUGH
TO ISSUE A WIND ADVISORY 16Z WED THRU 00Z THUR FOR AREAS ALONG AND
NORTH OF A LINE FROM KBVN TO KTQE. TEMPS WED WILL ALSO BE A CHALLENGE.
OVERALL FELT GUIDANCE WAS SIGNIFICANTLY TOO WARM AND CUT BACK BY
ONE TO TWO CATEGORIES. REGARDING FIRE POTENTIAL FOR WEDNESDAY...MUCH
DRIER DEWPOINTS WILL BE ACROSS THE REGION AND FUEL CHARACTERISTICS
ARE FAVORABLE FOR LARGE FIRE GROWTH. RELATIVE HUMIDITY FORECASTS MUST
BE BELOW 20% THOUGH TO ISSUE ANY RED FLAG WATCHES OR WARNINGS. IF
TEMPS WARM MORE THAN EXPECTED THOUGH ON WEDNESDAY AND DEWPOINTS ARE
A COUPLE OF DEGREES LOWER...WE COULD EASILY REACH THIS HUMIDITY THRESHOLD.
CONDITIONS WILL BE CLOSELY MONITORED OVER THE NEXT 24 HOURS.
DESPITE ABUNDANT SUNSHINE FOR THURSDAY...MIXING WILL BE POOR AND COOL
AIR STILL RESIDES ACROSS THE MID MISSOURI RIVER VALLEY. MOS GUIDANCE
THIS DAY SEEMS REASONABLE WHICH GIVES SEASONABLE TEMPS...WITH A RETURN
FLOW SETTING UP FOR FRIDAY ALLOWING H85 TEMPS TO WARM BACK INTO THE
+8 TO +11 RANGE RESULTING IN HIGHS ONCE AGAIN ABOVE NORMALS WITH READINGS
IN THE MID TO UPPER 50S.
LONG TERM...FRIDAY NIGHT THROUGH TUESDAY. A COUPLE OF WEATHER SYSTEMS
WILL AFFECT THE REGION IN THE EXTENDED...AND DUE TO THE NORTHWEST FLOW
ORIENTATION...TIMING DIFFERENCES...RESULTING IN SOME WIND/TEMP CHALLENGES.
A WARM FRONT...FOLLOWED BY A COOL FRONT FRIDAY NIGHT ARE EXPECTED TO
PASS THROUGH DRY. A STRONGER SHORTWAVE TROF IN NW FLOW IS PROGGED TO
HAVE A LITTLE MORE MOISTURE WITH IT AND ENOUGH LIFT/FRONTOGENESIS/UPR
LEVEL SUPPORT TO MENTION POPS SATURDAY NIGHT. SYSTEM APPEARS TO MOVE
OUT QUICKLY BY SUNDAY. THE ECMWF IS A LITTLE FARTHER N COMPARED TO
THE GFS AND THE ECMWF IS A LITTLE FASTER...SO MAY NEED TO TWEAK THESE
TIMING/LOCATION DIFFERENCES. MILD CONDITIONS FOR SUN AND MON AND BOOSTED
LOW TEMPS TO REFLECT S FLOW. NEXT FRONTAL PASSAGE IS ON TUESDAY AND
THIS COULD HAVE SOME LIGHT PRECIP WITH IT AND BEHIND IT. HAVE ABOVE
NORMAL TEMPERATURES THROUGHOUT THE EXTENDED WITH COLDER
TEMPERATURES BY MID WEEK.
AVIATION...
WNW UPPER FLOW FORECAST TO KEEP CEILINGS AND VISIBILITY GOOD VFR
THROUGH WED AND THU. COLD FRONT SCHEDULED TO RACE THROUGH EASTERN
NEBRASKA AND WESTERN IOWA THIS EVENING. STIFF SOUTHWEST WIND GUSTING
TO 35 MPH IS PREDICTED TO WEAKEN SOME AFTER 22Z BEFORE TURNING TO
THE NORTHWEST AT OFK BY 00Z AND OMA AND LNK ABOUT 02Z. WIND SPEEDS
SHOULD AVERAGE ABOUT 15 KTS OVERNIGHT...BUT GUST TO AT LEAST 30 TO
40 MPH AFTER 16Z WED AS STRONG HIGH PRESSURE FOLLOWS THE FRONT.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY FROM 10 AM TO 6 PM CST WEDNESDAY FOR NEZ011-012-
015>018-030>034.
IA...WIND ADVISORY FROM 10 AM TO 6 PM CST WEDNESDAY FOR IAZ043.
&&
99Hazardous weather outlook, Nov 13, 4:30 AM CST, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 430 AM CST TUE NOV 13 2007 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-132300- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- 430 AM CST TUE NOV 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND PARTS OF SOUTHWEST IOWA. .DAY ONE...TODAY AND TONIGHT VERY HIGH FIRE DANGER IS EXPECTED THIS AFTERNOON WITH SOUTH WINDS INCREASING TO 15 TO 25 MPH AND RELATIVE HUMIDITY AROUND 30 PERCENT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. FOBERT
Nearby
Wind Advisories in Nebraska, 2007Wind Advisories in Iowa, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.